# SDR DALA1034473757

- Difficulty date: November 28, 2010
- Submitted: December 2, 2010
- Operation: Air carrier
- Aircraft: N3757D
- Make and model: Boeing 737832
- Aircraft time: 2,919 hours, 11,493 cycles
- Engine: Ge CFM56*
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Fumes
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

FOLLOWING 2 PASSENGERS WITH MEDICAL SITUATIONS IN CABIN (PASSED OUT & RECOVERED), AFT CABIN F/A AND PASSENGERS MENTIONED BURNING NOSE/SORE THROATS. CREW ELECTEDTO DIVERT AND LANDED UNEVENTFULLY.  MX INSPECTED ENGINES, BAG BINS, E&E COMPARTMENTS, ACCOMPLISHED ENGINE HIGH POWER RUNS, RAN PACKS, CHECKED GALLEY, AND LAVATORY COMPONENTS. CHECKED HYD FLUID/ENGINE OIL QUANTITIES AND BOTH CHECKED FULL. OK FOR SERVICE.
